28th July 2015
Generic Harvoni’s ETA in India announced
Generic Harvoni ( sofosbuvir and ledipasvir in one tablet) is the magic bullet for people with HCV genotype 1.Gilead licensed a number of Indian companies to produce a generic version of their product earlier this year and people have been waiting anxiously for the Indian governmental processes that would allow for the manufacture and sale of this important new drug. For information on buying generic Harvoni from reliable sources in India please email me at email@example.com.
Yesterday I received news from a well placed source in India that the release date of late for generic Harvoni will be late November this year and that the products, made by several different manufacturers, including Mylan, will be on the market and for sale by mid December.
The price on the generic Harvoni is still not known but I am guessing that the Indian version of Harvoni will be around the US$1,000 mark for a three month treatment, perhaps the price may be a little higher but one hopes not too much higher.
As mentioned previously the Chinese API pharmaceutical company Mesochem is producing concentrates of various Hep C medicines including daclatasvir. I have been doing some research on this product and getting some feedback. It all looks pretty positive and would be a great boon for people with G3, G5 and G6 in particular.
One of the issues is the fact that the Dac only comes in concentrated powder however it has been suggested to me by a couple of people that people should be able to find a suitably qualified chemist who could divide that powder up into accurate doses and put it into capsules mixed in with a safe filler if need be. This is what I have heard people are doing. Of course I am not suggesting that people do this only reporting what I have heard that people are doing, under the supervision of their doctor, and that these people are reporting they are getting good results.
Of course to get these results, according to the EASL reports, the daclatasvir would need to be combined with sofosbuvir.
If considering this sort of thing please get advice from a medical professional and remember that I am not a doctor and I am not giving medical advice, just reporting what I hear people are doing.